This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Allergy & Hayfever 1 a Day Cetirizine Tablets X 14

View all Superdrug

These medicines help to relieve the symptoms of some allergies.
This medicine is used to relieve:
• symptoms of hayfever and other allergies such as sneezing, runny nose and burning, itchy eyes
• symptoms of skin allergies such as rash, itching or urticaria (hives).

More Product Information
Buy 1 get 2nd 1/2 price Mix & Match on selected Eye & Allergy Online Only! Spend £20 and get 300 Points across all Healthcare!
 Check store availability
 

Product Information


These medicines help to relieve the symptoms of some allergies.
This medicine is used to relieve:
• symptoms of hayfever and other allergies such as sneezing, runny nose and burning, itchy eyes
• symptoms of skin allergies such as rash, itching or urticaria (hives).

Warnings or Restrictions

Do not take if you:
• Are allergic (hypersensitive) to cetirizine hydrochloride or any of the other ingredients in the medicine, listed in section 6.
• Have serious kidney problems

Pregnancy and breast-feeding
• Do not take if you are pregnant or breast-feeding.

Driving and using machines
• Tests have shown that this medicine does not cause drowsiness in the vast majority of people using it. Therefore it will not normally affect your ability to drive or operate machinery. However there may be very rare exceptions and if you experience dizziness, nausea or drowsiness, do not drive or operate machinery.

This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Always read the label

Product Specification

The active ingredient is: Cetirizine hydrochloride, 10 mg per tablet.
The other ingredients are: Lactose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose (E464), macrogol, titanium dioxide (E171) and polydextrose.

Size (14) Unit (EA) Height (7) Width (8.7) Depth (1.8)

Product code: 613487

Recyclable

Carton and leaflet can be recycled.

Product Uses

AGE DOSE
Adults and children aged 12 years and above Take 1 tablet once a day
Children aged 6 to 12 years Take half a tablet twice a day
DO NOT GIVE to children under the age of 6 years
DO NOT EXCEED THE RECOMMENDED DOSE

Link to top of current page.
Link to display social media share links
Please wait...